MathSciNet Relay Station
MathSciNet bibliographic data
MR153982 35.65 (35.16)
Protter, M. H. Properties of solutions of parabolic equations and inequalities. Canad. J. Math. 13 1961 331–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement